Coincidence and fixed point results for non-commuting maps

Authors

  • Abdul Latif
  • Saleh A. Al-Mezel

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.20

Abstract

In the setting of Banach spaces, some results on the existence of coincidence and common fixed points for single-valued and multivalued non-commuting maps with and without contractive type conditions are obtained.

Author Biographies

Abdul Latif

Department of Mathematics, King Abdul Aziz University, P.O.Box 80203, Jeddah-21589, Saudi Arabia.

Saleh A. Al-Mezel

Department of Mathematics, King Abdul Aziz University, P.O.Box 80203, Jeddah-21589, Saudi Arabia.

Downloads

Published

2008-06-30

How to Cite

Latif, A., & Al-Mezel, S. A. (2008). Coincidence and fixed point results for non-commuting maps. Tamkang Journal of Mathematics, 39(2), 105-110. https://doi.org/10.5556/j.tkjm.39.2008.20

Issue

Section

Papers